# SDR MWAE040126

- Difficulty date: July 30, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 1,917 hours, 1,101 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Bypass Valve
- Condition: Open
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT HYDRAULIC TEMPERATURE HIGH CAME ON.  FOUND ELEVATOR BYPASS VALVE OPEN.  CLOSED VALVE, OPERATED BOTH HYDRAULIC SYSTEMS WITHOUT DISCREPANCY.
